# SDR ASAA2014041707620

- Difficulty date: April 17, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 47,061 hours, 18,129 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER LOWER SURFACE BETWEEN STA 142.45 AND 151.75, JUST FWD OF THE REAR SPAR IS CRACKED.  ACFT GROUNDED.  REPAIRED THE RT STABILIZER LOWER SKIN IAW SRM 55-10-01-2R-11, REPAIR 11.  THIS IS A CATEGORY "B" REPAIR.
